I had recently gone through open surgery where my doctor removed 9cm endometry cyst. as per the discharge sheet, Left tube ovarian endometriosis cyct drained febs marrupialisation. Right tube is firmly adherent to ovary, right ovary grossly normal. histopathology report says fallopian tube and cyst endometrosissess.
post surgery she asked me to take gynaset 5mg for one year, letrozole USP 2.5 mg for one year. and she gave injection of lupride 3.75 mg once in three months for one year(4 dose).
Now i wanted about these doses.. medicines.. what are side effects.. and is it advisable to take letrofil for one year ? i consult another doctor where she sugested not to take this letrofil its discontinued from manufacturing. she said luprid injection once in a month and take only for 3 months.
Please help me.. to clear my doubts.
Does this endometrioses will come again ?
It is difficult to predict whether endometriosis will come back. But endometriosis is a progressive disease and recurrences are known to occur. The hormonal medications are given to cause suppression and I suppose you have taken enough of them. Further treatment should be done only after a thorough evaluation.
Hope this helps.
Hi Sanjivi.. thanks for reply.. my sugery held on 11th november and now i m under medication.. not sure about if these long time period required ... i wnt a baby before it cuase damage to to my right overy and tube..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.